# SDR CALA2017012900188

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 64,257 hours, 14,603 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140T01611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1087 STR 39LT VERTICAL U-CHANNEL CLIP IS CORRODED ON I/B SIDE. REMOVED AND REPLACED STRINGER CLIP AT AFT PIT BS 1087 STRINGER 39LT VERTICAL "U" CHANNEL CLIP IAW SRM 51-40-02 PAR7.
